| Model Number |
CCWET4 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
04/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure, the patient experienced unhappy with vision.And have intolerance to lens.The lens was explanted and exchanged for another company lens model.Additional information has been received that patient also experienced shadows.The clinical reason for explant was mentioned as scratches on lens.